Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 7, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Mar 14, 2025, 10:12 PM CDT for Carter County, Ripley County, Wayne County, Missouri. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 10:12 PM CDT (03:12 UTC)
- Expired
- Mar 14, 2025, 11:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Carter County, MO, Ripley County, MO, Wayne County, MO
The radar
The St Louis radar (KLSX), 185 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 10:16 PM CDT | TSTM WND DMG | Freemont, MO | Windows blown out of a house near Fremont. Possible tornado. Time estatimed. |
| Mar 14, 10:28 PM CDT | TORNADO | 6 S Chicopee, MO | *** 2 FATAL *** An EF-3 tornado with peak winds of 165 mph struck Carter and Wayne County in southeast Missouri. The most severe damage occurred in Leeper, Missouri, in Wayne County where several homes were nearly completely destroyed. Two people died when the |
| Mar 14, 10:38 PM CDT | TORNADO | 6 N Piedmont, MO | *** 4 FATAL, 3 INJ *** t approximately 10:20 PM a tornado began near Missouri Highway HH in the Clearwater Conservation Area to the northeast of Garwood, MO in Reynolds County and continued northeastward for nearly 30 miles before dissipating east of Jewett, M |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 7:34 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 21.1
The text
As transmitted.
443
WFUS53 KPAH 150312
TORPAH
MOC035-181-223-150400-
/O.NEW.KPAH.TO.W.0007.250315T0312Z-250315T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
1012 PM CDT Fri Mar 14 2025
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Carter County in southeastern Missouri...
Northwestern Ripley County in southeastern Missouri...
Western Wayne County in southeastern Missouri...
* Until 1100 PM CDT.
* At 1012 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Handy, or 14 miles southwest of Van Buren,
moving northeast at 80 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hunter and Van Buren around 1020 PM CDT.
Ellsinore around 1025 PM CDT.
Piedmont around 1030 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mill
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3709 9122 3708 9111 3710 9096 3705 9096
3705 9078 3714 9078 3714 9076 3717 9076
3717 9074 3727 9073 3728 9067 3700 9043
3692 9064 3693 9067 3691 9068 3675 9112
3683 9112 3683 9122
TIME...MOT...LOC 0312Z 239DEG 71KT 3685 9118
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Diegan3 follow-up statements
008
WWUS53 KPAH 150328
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
1028 PM CDT Fri Mar 14 2025
MOC181-150337-
/O.CAN.KPAH.TO.W.0007.000000T0000Z-250315T0400Z/
Ripley MO-
1028 PM CDT Fri Mar 14 2025
...THE TORNADO WARNING FOR NORTHWESTERN RIPLEY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for southeastern
Missouri.
&&
LAT...LON 3710 9097 3705 9096 3705 9078 3714 9078
3714 9076 3717 9076 3717 9074 3727 9073
3728 9067 3727 9067 3704 9052 3695 9072
3682 9111 3691 9118
TIME...MOT...LOC 0327Z 239DEG 45KT 3693 9101
$$
MOC035-223-150400-
/O.CON.KPAH.TO.W.0007.000000T0000Z-250315T0400Z/
Carter MO-Wayne MO-
1028 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
CARTER AND WESTERN WAYNE COUNTIES...
At 1027 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Van Buren, moving northeast at 50 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Piedmont around 1045 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mill
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3710 9097 3705 9096 3705 9078 3714 9078
3714 9076 3717 9076 3717 9074 3727 9073
3728 9067 3727 9067 3704 9052 3695 9072
3682 9111 3691 9118
TIME...MOT...LOC 0327Z 239DEG 45KT 3693 9101
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Diegan911
WWUS53 KPAH 150342
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
1042 PM CDT Fri Mar 14 2025
MOC035-223-150400-
/O.CON.KPAH.TO.W.0007.000000T0000Z-250315T0400Z/
Carter MO-Wayne MO-
1042 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN CARTER AND NORTHWESTERN WAYNE COUNTIES...
At 1041 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Garwood, or 8 miles east of Van Buren, moving
northeast at 55 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Piedmont around 1050 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mill
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3701 9093 3705 9084 3705 9078 3714 9078
3714 9076 3717 9076 3717 9074 3727 9073
3728 9067 3727 9067 3705 9053 3698 9075
3694 9088
TIME...MOT...LOC 0341Z 240DEG 47KT 3700 9086
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Diegan615
WWUS53 KPAH 150354
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
1054 PM CDT Fri Mar 14 2025
MOC035-223-150402-
/O.EXP.KPAH.TO.W.0007.000000T0000Z-250315T0400Z/
Carter MO-Wayne MO-
1054 PM CDT Fri Mar 14 2025
...THE TORNADO WARNING FOR NORTHEASTERN CARTER AND NORTHWESTERN WAYNE
COUNTIES WILL EXPIRE AT 1100 PM CDT...
The Tornado Warning that was previously in effect has been reissued
for northwestern Carter county and central Wayne county in
southeastern Missouri and is in effect until 1130 PM CDT. Please
refer to that bulletin for the latest severe weather information.
A Tornado Watch remains in effect until 300 AM CDT for southeastern
Missouri.
Remember, a Tornado Warning still remains in effect for northeastern
Carter County and central Wayne County in southeastern Missouri.
&&
LAT...LON 3701 9093 3705 9084 3705 9078 3714 9078
3714 9076 3717 9076 3717 9074 3727 9073
3728 9067 3727 9067 3705 9053 3698 9075
3694 9088
TIME...MOT...LOC 0352Z 239DEG 71KT 3710 9065
$$
DieganWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:29 PM CDT, 3 hours 43 minutes earlier. Its key messages:
- A Wind Advisory remains in effect through 4 AM for gusts of 40-50 mph.
- All modes of significant severe weather are expected with tonight's storms, large hail (2+ inches), damaging winds of 70-80+ mph, and significant tornadoes (EF2+).
- Saturday maintains a severe threat during the morning into the early afternoon. All modes of severe remain possible. This is mainly across western KY and southwest IN.
Area forecast discussion, Mar 14, 6:29 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
629 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- A Wind Advisory remains in effect through 4 AM for gusts of
40-50 mph.
- All modes of significant severe weather are expected with tonight's
storms, large hail (2+ inches), damaging winds of 70-80+ mph,
and significant tornadoes (EF2+).
- Saturday maintains a severe threat during the morning into the
early afternoon. All modes of severe remain possible. This is
mainly across western KY and southwest IN.
&&
.DISCUSSION...
Issued at 255 PM CDT Fri Mar 14 2025
A strong, negatively tilted 500mb trof will move through the upper
midwest this evening and tonight. A strong 978-976mb sfc low will
track through eastern NE into MN this evening and tonight. We are
warm sectored today throughout the day w/a dry line to our west.
Windy conditions today ahead of this system with gusts of 40-50 mph.
A Wind Advisory is in effect through 4am.
Very concerning situation unfolding tonight with all modes of
significant severe possible. Models are setting up further west and
timing has slowed a little. Dew points are still forecast to surge
northward from southern AR over the next several hours and have a 70-
90% chance of reaching or exceeding 60 degrees. SBCAPE is still
around 1,000-2,000 J/kg. 0-1 km SRH is rather high at around 300+
m2/s2, and 0-3 km SRH is 600+ m2/s2. STP in the HRRR is 7-8. Bulk
shear is 60+ kts. Mid level lapse rates are still rather steep at
7.5-8 degC. Models are still showing a broken line of storms moving
through which means both linear dynamics and supercells are
possible. All hazards are possible wtih 70-80+ mph damaging winds,
large hail (2+ inches), and significant tornadoes (EF2+) some of
which could be long track. These storms will also be moving rather
quickly at around 60-70 mph. Storms are expected to weaken some as
they move further east late tonight as dewpoints drop off and
instability decreases.
How tonight evolves will determine how tomorrow plays out. A
secondary system comes up from the south tomorrow and brings storms
to eastern portions of the area (mainly the KY pennyrile and
southwest IN). The best instability is in the morning to early
afternoon with about 1,000-1,500 J/kg of MUCAPE which is when we
could see severe storms (SPC slight risk). There is also the
possibility for training storms. Some areas could see 1-2" of rain
with flash flooding possible and we are in a slight (level 2 of 4)
for the excessive rainfall outlook.
Behind the cold front with this system highs will fall back into the
50s for Sunday. Upper level ridging builds in early next week and
temperatures then moderate back into the 60s and 70s. Another trof
and sfc low come through on Wednesday bringing more storms to the
area along with a cold front Wednesday night.
&&
.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 628 PM CDT Fri Mar 14 2025
A strong storm system is on track to bring widespread severe
weather tonight across the region. Damaging winds, large hail,
and tornadoes will be possible, with the greatest risk across
the western terminals. Intermittent MVFR cigs and IFR/MVFR vsby
reductions will be possible during thunderstorms. There is some
uncertainly if discrete supercells will develop on the onset
ahead of a squall line that will move from west to east between
03-11z. Winds will be south between 15-25 kts with gusts around
30 kts outside of thunderstorms.
Storms clear out Saturday morning before additional showers and
thunderstorms develop into the afternoon. There is uncertainty
in how far east a frontal boundary will progress, but the
greatest risk for additional thunderstorms that can turn strong
to severe will be across KEVV/KOWB. Additional MVFR cigs and
vsby reductions will be possible during thunderstorms before the
aformentioned storm system begins to clear out towards the end
of the TAF period. Winds will be south between 5-15 kts with
gusts around 20 kts in the morning.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until 4 AM CDT Saturday for ILZ075>078-080>094.
MO...Wind Advisory until 4 AM CDT Saturday for MOZ076-086-087-100-
107>112-114.
IN...Wind Advisory until 4 AM CDT /5 AM EDT/ Saturday for INZ081-
082-085>088.
KY...Wind Advisory until 4 AM CDT Saturday for KYZ001>022.
&&
DISCUSSION...SHAWKEY
AVIATION...DWHazardous weather outlook, Mar 14, 4:48 PM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 448 PM CDT Fri Mar 14 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-151200- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 448 PM CDT Fri Mar 14 2025 /548 PM EDT Fri Mar 14 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Tonight Strong gusty winds of 40 to 50 mph are forecast this afternoon and evening. Refer to the Wind Advisory for additional details. Widespread thunderstorms are expected this evening into tonight with the potential for significant severe weather. Hazards include damaging winds in excess of 70 mph, tornadoes, and large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Additional thunderstorms are possible on Saturday, some of which may be severe with damaging winds, large hail, and a few tornadoes. This threat is primarily across west Kentucky and southwest Indiana. Heavy rainfall may lead to flash flooding across west Kentucky on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters please report any severe weather or damage to the National Weather Service or local authorities.
In the hours before
Local storm report, Mar 14, 6:18 PM CDT, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
618 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM Non-Tstm Wnd Dmg 2 WSW Neelyville 36.55N 90.55W
03/14/2025 Butler MO Emergency Mngr
Power poles downed on County Road 270 west
of Neelyville.
&&
DWSLocal storm report, Mar 14, 6:34 PM CDT, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
634 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM Non-Tstm Wnd Gst 1 SE Energy 37.77N 89.02W
03/14/2025 M47 MPH Williamson IL AWOS
AWOS station KMWA Marion IL.
&&
DWSLocal storm report, Mar 14, 6:59 PM CDT, 3 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
659 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Non-Tstm Wnd Gst 4 NE Marion 37.38N 88.04W
03/14/2025 M40 MPH Crittenden KY Mesonet
Mesonet station RPTN Marion KY 4 NE.
&&
DWSLocal storm report, Mar 14, 7:21 PM CDT, 2 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
721 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM Non-Tstm Wnd Dmg 1 SW Murphysboro 37.76N 89.35W
03/14/2025 Jackson IL Trained Spotter
Large branch about four inches in diameter
snapped from a tree.
&&
DWSLocal storm report, Mar 14, 8:18 PM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
818 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM Non-Tstm Wnd Gst 1 SSE Chicopee 36.98N 91.00W
03/14/2025 M44 MPH Carter MO Mesonet
Mesonet station BGSM7 Chicopee MO.
&&
DWSSpecial weather statement, Mar 14, 8:34 PM CDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service PADUCAH KY 834 PM CDT Fri Mar 14 2025 MOZ086-100-107>110-114-150245- Bollinger-Wayne MO-Carter-Ripley-Butler-Stoddard-New Madrid- Including the cities of Marble Hill, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, and New Madrid 834 PM CDT Fri Mar 14 2025 ...SPECIAL WEATHER STATEMENT FOR PORTIONS OF SOUTHEAST MISSOURI... The potential for a strong, long track tornado or two continues to increase across southeast Missouri. Storm activity over northern Arkansas will push into the Carter and Ripley county areas by 10 p.m. These storms are fast moving. If you receive a Tornado Warning for your area act quickly. The threat will continue through at least Midnight as the activity moves east, northeast. CN
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:24 PM CDT | Tornado Warning | PAH | Carter | 51 min |
| Mar 14, 10:00 PM CDT | Tornado Warning | PAH | Carter | 15 min |
| Mar 14, 10:19 PM CDT | Tornado Warning | PAH | Wayne | 26 min |
| Mar 14, 10:34 PM CDT | Tornado Warning | PAH | Ripley | 41 min |
| Mar 14, 10:51 PM CDT | Tornado Warning | PAH | Carter, Wayne | 39 min |
| Mar 14, 10:58 PM CDT | Tornado Warning | PAH | Butler, Ripley | 47 min |
| Mar 14, 11:09 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Wayne | 38 min |
| Mar 14, 11:16 PM CDT | Tornado Warning | PAH | Butler, Ripley | 44 min |
| Mar 14, 11:21 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry | 39 min |
| Mar 14, 11:24 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 51 min |
| Mar 14, 11:37 PM CDT | Tornado Warning | PAH | Butler, Stoddard | 53 min |
| Mar 14, 11:38 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 52 min |
| Mar 14, 11:47 PM CDT | Tornado Warning | PAH | Bollinger, Stoddard, Wayne | 43 min |
| Mar 14, 11:58 PM CDT | Tornado Warning | PAH | Butler | 26 min |
| Mar 15, 12:09 AM CDT | Tornado Warning | PAH | Perry | 51 min |
| Mar 15, 12:09 AM CDT | Tornado Warning | PAH | Mississippi, Scott, Stoddard | 51 min |
| Mar 15, 12:12 AM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 48 min |
| Mar 15, 12:31 AM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Stoddard | 29 min |
| Mar 15, 12:32 AM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Perry, Scott | 43 min |
| Mar 15, 12:42 AM CDT | Tornado Warning | PAH | Scott | 33 min |
| Mar 15, 12:52 AM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 38 min |
| Mar 15, 1:06 AM CDT | Tornado Warning | PAH | New Madrid | 39 min |
| Mar 15, 1:12 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott | 48 min |
| Mar 15, 1:18 AM CDT | Tornado Warning | PAH | Mississippi, Scott | 27 min |
| Mar 15, 1:35 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott | 26 min |
| Mar 15, 1:36 AM CDT | Tornado Warning | PAH | Mississippi, New Madrid | 24 min |
| Mar 15, 1:46 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 16 min |
| Mar 15, 1:53 AM CDT | Tornado Warning | PAH | Mississippi, New Madrid | 52 min |
| Mar 15, 2:13 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 31 min |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.